Show simple item record

dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:25:57Z
dc.date.available2018-08-24T08:25:57Z
dc.date.issued1998-08-01
dc.identifier.citationO'Regan, Donal (1998). Fixed point theorems and equilibrium points in abstract economies. Bulletin of the Australian Mathematical Society 58 (1), 33-41
dc.identifier.issn0004-9727,1755-1633
dc.identifier.urihttp://hdl.handle.net/10379/9663
dc.description.abstractNew fixed point theorems are given which have applications in the theory of abstract economies.
dc.publisherCambridge University Press (CUP)
dc.relation.ispartofBulletin of the Australian Mathematical Society
dc.subjectlinear topological-spaces
dc.titleFixed point theorems and equilibrium points in abstract economies
dc.typeArticle
dc.identifier.doi10.1017/s0004972700031981
dc.local.publishedsourcehttps://www.cambridge.org/core/services/aop-cambridge-core/content/view/08F3D1AE25D73FE0978D142248438A73/S0004972700031981a.pdf/div-class-title-fixed-point-theorems-and-equilibrium-points-in-abstract-economies-div.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record